EXIT PROBLEM OF A TWO-DIMENSIONAL RISK PROCESS FROM THE QUADRANT: EXACT AND ASYMPTOTIC RESULTS

File Description SizeFormat 
Annals of Applied Probability_18_6_2008.pdfPublished version320.92 kBAdobe PDFView/Open
Title: EXIT PROBLEM OF A TWO-DIMENSIONAL RISK PROCESS FROM THE QUADRANT: EXACT AND ASYMPTOTIC RESULTS
Authors: Avram, F
Palmowski, Z
Pistorius, MR
Item Type: Journal Article
Issue Date: 1-Dec-2008
URI: http://hdl.handle.net/10044/1/18366
DOI: http://dx.doi.org/10.1214/08-AAP529
ISSN: 1050-5164
Publisher: INST MATHEMATICAL STATISTICS
Start Page: 2421
End Page: 2449
Journal / Book Title: ANNALS OF APPLIED PROBABILITY
Volume: 18
Issue: 6
Copyright Statement: © Institute of Mathematical Statistics, 2008
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx